# SDR ABXA9801173

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear-Tie
- Part number: 995823869N
- Condition: Cracked
- Location: Bs 980
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FRAME SHEAR-TIE AT STATION 980 AND LONGERON 14L CRACKED.  REPLACED SHEAR-TIE IAW DC9 SRM 51-30-2 AND 51-30-5.
